# SDR LR7A2021121303015

- Difficulty date: December 13, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: P4LAC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 54,706 hours, 33,377 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Cap
- Part number: 33050202
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK UNDER JOB CARD HC5314, FOUND LH CHINE CAP IS CORRODED FROM FS245.0E-FS345.0E, LBL61, WL145. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70. NR# 0261. / PSE# 53-40-10, AD 2012-06-09
